# SDR 00FDEA00668

- Difficulty date: September 18, 2000
- Submitted: September 20, 2000
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 38,808 hours, 16,180 cycles
- Engine: Ge CF680A3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIG READOUT NR 1 ENG N1 FAILED, ANALOG OK.  ON T/O ATS 1 DISCONNECTED.
